# SDR CA110504006

- Difficulty date: April 25, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Scwzer SGS233A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misrepaired
- Location: Wing
- Part time: 2,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTINO, PAINT WAS REMOVED FROM WING AND A LARGE AMOUNT OF FILLER WAS DISCOVERED NEAR THE WING TIP.  UPON REMOVAL OF THE FILLER AN UNDOCUMENTED PATCH WAS DISCOVERED.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE TIP RIB PN 33408-4 AND THE NEXT INBD RIB PN 33411G-4 HAD UNDOCUMENTED DOUBLERS INSTALLED ON THEM. THIS LEAD TO FURTHER INVESTIGATION INTO THE AREA WHICH REVEALED THAT THE MAIN SPAR WEB PN 33402-15 HAD SOME RIPPLING IN IT FROM STA 292.0 OUT TO THE TIP WITH AN UNDOCUMENTED DOUBLER INSTALLED FROM STATION 293.5 TO 299.0.  IT WAS ALSO DISCOVERED THAT THE UPPER SPAR CAP ANGLE PN 33402-3 HAD BEEN SPLICED AT STA 280.5 AND THE LOWER SPAR CAP ANGLE PN 33402-3 HAD BEEN SPLICED AT STA 282.0.  BOTH OF THESE SPLICES WERE COMPLETED WITH JUST A SMALL PIECE OF STEEL ANGLE BEING ATTACHED TO THE INSIDE OF THE ANGLE, AND WERE NOT DOCUMENTED.  UPON TALKING TO THE TYPE CERTIFICATE HOLDER ALL OF THE FOUND UNDOCUMENTED REPAIRS HAVE NOT BEEN COMPLETED PROPERLY AND REQUIRE REPLACEMENT.
